Folic acid and b12

I was testing myself and was off of b12 sublingual for 10 days. I only took multivit which has low b12. at first I felt ok. Except just sleeping less. Then suddenly after some physical stress on 10th day I felt awful, lost appotite and my body temp dropped to 35.5 from 36.4.

I skipped the multi and started b12 250 mcg feeling slight improvement. Next day 500 mcg and body temp rose to 36. Yesterday I took 750 mcg and body temp 36.1.

Last night I barely slept waking up many times to pee which has not happened when I was regularly taking b12.

Today I took my multi first and then b12. Body temp 36.3-36.6 but I started to feel nauseous and sweating after lunch. I remembered this happened before when I try to take them same day.

all I can think is that it would have something to do with folic acid.

Any ideas?

Clearly I cannot function without b12 that is for sure. Last time I felt this terrible was before I had taken b12 large dosages.

I feel super weak and hard to stand still my legs are really tired.

5 Replies

  • A lot of B vitamins can cause flushing, warm feeling etc.

  • I thought flushing was b5 or b6 and it blocks the methylation and one should be using non flush. But I also thought it should be high dosage. My multivitamin is sorta lowish.

  • I can get hot and flushed from B12 and folic acid, B2 etc, Marre

  • I see. Thanks for responding. This all is so new to me :) I am just wondering why it happens when taking all same day but not separately. Or b12 warm feeling and it rises temp but not nausea.

  • Reply to "Last night I barely slept waking up many times to pee which has not happened when I was regularly taking b12."

    I'm thinking from my experience that the excess desire to pee after getting B12 is from a detoxification symptom. When you stop the b12 or get low, several metabolic pathways become blocked. Getting B12 starts the metabolism again and the kidneys need to eliminate the byproducts. Typically your urine is also much darker.

You may also like...